# SDR CALA2025111711281

- Difficulty date: October 27, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 66,398 hours, 28,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRM 16 DOUBLE JOGGLE HOLE 6 HAS A CRACK INDICATION IN FRAME LAYER, 2 OCLOCK POSITION VIEWED FROM OUTSIDE, 100% SH.   ACCOMPLISHED IMPROVED INTERIM REPAIR AT FR16 DBL JOGGLE HOLE 6 IAW ECRA 5311-02923 REV A PART 1.A.1.
